# SDR TWAA9902601

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT CABIN FLOOR SUPPORT BROKEN AT STA 1300, BL 0 IN, AFT CABIN FLOOR BOARD NUMBER 94.  INSTALLED REPAIR ANGLE PER ARA 15736.
